# SDR DALA2025082206260

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 79,498 hours, 10,080 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 9797866
- Part serial: 3815
- Condition: Faulted
- Location: Apu
- Part time: 10,601 hours, 1,333 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO DUE TO ENG THRUST LOSS BLEED CONFIG ECAM MSG WHEN T/O POWER WAS SELECTED.   R & R APU BLEED VALVE. OPS CHECK GOOD. (7355668)
